Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone +Buspar, Ash

Posted by JohnL on July 14, 1999, at 4:24:29

In reply to Re: Serzone +Buspar warning confirmed, posted by Ash on July 14, 1999, at 1:28:50

> Elizabeth,
> I also need to understand this Serzone-Buspar interaction you and Erin described. I started at 7.5mg bid and after a week went to 15 bid. The latter is the typical dosage for anxiety. As posted originally, the Buspar is to augment 450mg serzone plus 300 mg Wellbutrin SR. I've been taking the latter combination for about 3 months prior.
> I haven't noted anything significantly different, positive or otherwise- except perhaps for some occasional lightheadedness on rising from a prone position- since I started the Buspar.
> Does the warning mentioned by Erin mean that that Buspar should not be taken with Serzone?
> Thanks for your help.
> Ash

Hi Ash. As I understand it, the interaction of the two drugs is just as Elizabeth described. It doesn't mean they have to be discontinued, it means "caution is warranted during co-adminstration due to the possibility of increased side effects". Just watch for excessive side effects. That's all. So far all seems OK with you. We're all different. Best to you, JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:6943